# SDR ASAA2014082508950

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,508 hours, 7,930 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP, ON GROUND.  ACFT GROUNDED. QRH PROCEDURE ACCOMPLISHED SATISFACTORILY.
